Tag Archives: Allergy

PhysiciansCare Allergy Plus Antihistamine Medication, 50 Doses

Analgesic, antihistamine, and decongestant combination. Relieves symptoms such as pain, sinus congestion, runny nose, and sneezing due to colds, upper respiratory infections, and allergies. When you’re feeling like you have a head cold and your all stuffed up, this is what you want.   Active Ingredients: Acetaminophen 325mg, Chlorpheniramine Maleate 2 mg, Phenylephrine HCl 5… Read More »

ValuMeds Allergy Medicine (600 Tablets) Antihistamine, Diphenhydramine HCl 25 mg | Children and Adults | Relieve Itchy Eyes, Runny Nose, Sneezing (Compare to Active Ingredient in Benadryl Allergy)

Relieve seasonal allergies and experience clearer eyes and healthier breathing with a powerful antihistamine from ValuMeds. If allergies keep you from enjoying the great outdoors or from getting a good night’s rest, you need ValuMeds Allergy Medicine. A powerful antihistamine designed to help relieve allergy symptoms brought on by pollen, pet dander, and the common… Read More »

Sambrosa Nighttime Allergy Relief & Cough Medicine & Sleep Aid with 9.75mg Doxylamine Succinate per dose (4oz)

Sambrosa is A Healthier Way For Nighttime Allergy Relief! We start with the highest quality ingredients and create a unique blend of honey and organic herbs combined with active ingredient Doxylamine that relieves allergy symptoms, cough and helps you get a good night sleep. Similar to Nyquil, Tylenol PM and Mucinex but with healthier ingredients… Read More »

Source Naturals – Allercetin, Allergy and Sinus, 48 Homeopathic Tablets

Allercetin Allergy And Sinus 48 TabletProduct Description Allercetin Allergy & Sinus is a Bio-Aligned Formula that utilizes natural homeopathic remedies for the treatment of allergies. Allercetin supports multiple body systems involved with hay fever the respiratory system, sinuses, mucous membranes, histamine inhibition, immune desensitization, and cellular energy. Suggested Use As a dietary supplement Chew 1… Read More »